# SDR ASAA2016062417153

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,724 hours, 3,442 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING BOTH FMC'S WENT BLANK.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE REF FIM 34-61, TASK 801.  SENSOR CK GOOD WITH NO FAULTS.  NO INFLIGHT FAULTS LOGGED.  ACCOMPLISHED FIM 34-61, TASK 807.  OPS CK GOOD WITH NO FAULTS.  ACCOMPLISHED FMCS OPS TEST REF AMM 34-61-00-710-801.  OPS CK GOOD.  ACCOMPLISHED ADIRS BITE REF FIM 34-21, TASK 801.  OPS CK GOOD.  GROUND VERIFICATION SUCCESSFUL.
